Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 209, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 7, 2013, 1:27 AM CDT for Poweshiek County, Tama County, Iowa. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 1:27 AM CDT (06:27 UTC)
- Expired
- Aug 7, 2013, 2:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Poweshiek County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 107 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 1:42 AM CDT | TSTM WND DMG | 2 Nnw Chelsea, IA | TRAINED SPOTTER REPORTS 3 TO 5 INCH DIAMETER BRANCHES DOWN FROM THUNDERSTORM WINDS...ALONG WITH SEVERAL MINUTES OF PENNY SIZED HAIL. DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
| Aug 7, 1:43 AM CDT | TSTM WND DMG | S Chelsea, IA | TRAINED SPOTTER REPORTS 3 TO 4 INCH DIAMETER BRANCHES DOWN FROM THUNDERSTORM WINDS ESTIMATED AT 60 MPH OR GREATER. HAIL OF UNKNOWN SIZE ALSO FELL. DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
| Aug 7, 1:44 AM CDT | TSTM WND DMG | Chelsea, IA | DELAYED REPORT...LARGE TREE DOWN IN TOWN. REPORT RELAYED FROM NWS DVN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2597 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
247
WUUS53 KDMX 070627
SVRDMX
IAC157-171-070715-
/O.NEW.KDMX.SV.W.0209.130807T0627Z-130807T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
127 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN POWESHIEK COUNTY IN CENTRAL IOWA...
SOUTHERN TAMA COUNTY IN CENTRAL IOWA...
* UNTIL 215 AM CDT
* AT 123 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
TAMA...AND MOVING EAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHELSEA AND IRVING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4181 9229 4179 9263 4195 9269 4200 9230
TIME...MOT...LOC 0627Z 255DEG 35KT 4189 9251
HAIL...1.25IN
WIND...60MPH
$$
VACHALEK2 follow-up statements
814
WWUS53 KDMX 070644
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
144 AM CDT WED AUG 7 2013
IAC157-171-070715-
/O.CON.KDMX.SV.W.0209.000000T0000Z-130807T0715Z/
TAMA IA-POWESHIEK IA-
144 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POWESHIEK AND SOUTHERN TAMA COUNTIES UNTIL 215 AM CDT...
AT 141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELLE
PLAINE...AND MOVING EAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4181 9229 4179 9263 4195 9269 4200 9230
TIME...MOT...LOC 0644Z 262DEG 35KT 4191 9229
HAIL...1.25IN
WIND...60MPH
$$
VACHALEK101 WWUS53 KDMX 070657 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 157 AM CDT WED AUG 7 2013 IAC157-171-070707- /O.CAN.KDMX.SV.W.0209.000000T0000Z-130807T0715Z/ TAMA IA-POWESHIEK IA- 157 AM CDT WED AUG 7 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POWESHIEK AND SOUTHERN TAMA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE. LAT...LON 4181 9229 4179 9263 4195 9269 4200 9230 TIME...MOT...LOC 0657Z 262DEG 35KT 4184 9211 $$ VACHALEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 11:55 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 6, 11:55 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1155 PM CDT TUE AUG 6 2013 ...UPDATED AVIATION DISCUSSION... .SHORT TERM.../TONIGHT /... ISSUED AT 323 PM CDT TUE AUG 6 2013 THE FORECAST FOR TONIGHT IS HEAVILY DEPENDENT ON THE PROSPECT OF THUNDERSTORMS ACROSS THE AREA. SUCH STORMS HAVE YET TO INITIATE...SO UNFORTUNATELY WE ARE LEFT WITH SEVERAL POSSIBLE SCENARIOS AND A DIFFICULT TIME PREDICTING WHICH WILL PAN OUT AND WHICH WILL NOT. CURRENTLY A SYNOPTIC COLD FRONT STRETCHES FROM NORTHEASTERN SD INTO CENTRAL MN...WITH A PRE FRONTAL TROUGH STRETCHING FROM NORTHEAST NE ACROSS NORTHWEST IA AND INTO SOUTHERN MN. A LARGE MID/UPPER LEVEL SPEED MAX IS MOVING ACROSS NORTHERN IA AND ADJACENT STATES AND SHOULD PROVIDE THE IMPETUS FOR STORMS TO DEVELOP...FIRST TO OUR NORTHWEST LATE THIS AFTERNOON/EARLY EVENING THEN MOVING EAST OR SOUTHEAST ACROSS NORTHERN IA AND POSSIBLY INTO CENTRAL IA LATER THIS EVENING. HOWEVER...INSTABILITY IS SOMEWHAT LIMITED IN THESE AREAS AND SOME OF THE HI RES MODELS...MOST NOTABLY THE HRRR...ARE FAILING TO DEVELOP ANY STORMS WHATSOEVER. MEANWHILE...INSTABILITY HAS INCREASED SIGNIFICANTLY ACROSS SOUTHERN IA THIS AFTERNOON WITH A DEVELOPING CUMULUS FIELD EVIDENT ON RADAR...HOWEVER NO PRECIPITATION HAS DEVELOPED AND A 19Z SOUNDING FROM KDVN SHOWS A SUBSTANTIAL CAPPING INVERSION IN PLACE...PLUS THE FORCING ALOFT IS MORE LIMITED IN THIS AREA. GIVEN THE MULTIPLE POSSIBLE MODES OF CONVECTIVE INITIATION BUT RELATIVELY LOW CONFIDENCE...HAVE OPTED TO BROADBRUSH POPS WITH 40 TO 60 IN MOST OF THE CWA AND THE BEST CHANCES IN THE NORTH/NORTHEAST. THE NATURE OF THE CONVECTIVE ENVIRONMENT DICTATES POSSIBLY SIGNIFICANT UPDATES TO THIS FORECAST AS THE AFTERNOON AND EVENING PROGRESS. .LONG TERM.../WEDNESDAY THROUGH TUESDAY/... ISSUED AT 323 PM CDT TUE AUG 6 2013 SYSTEM WILL DEPART ON WEDNESDAY WITH HIGH PRESSURE BUILDING INTO THE STATE. WIDESPREAD SUBSIDENCE AND COLD ADVECTION WILL BE ONGOING DURING THE DAY WITH TRANQUIL WEATHER AND A PLEASANT CANADIAN AIRMASS OVER THE STATE. THE QUIET WEATHER IS FORECAST TO PERSIST INTO WEDNESDAY NIGHT WITH COOL TEMPERATURES WITH LIGHT WINDS AND RELATIVELY CLEAR SKIES. MODELS HAVE SHOWN A SHORT WAVE MOVING OUT OF THE CENTRAL ROCKIES AND ACROSS THE PLAINS ON THURSDAY INTO EARLY FRIDAY. MEANWHILE...ANOTHER BOUNDARY WILL BE DROPPING SOUTHWARD TOWARD THE STATE LATE THURSDAY INTO THURSDAY NIGHT. THE FIRST SYSTEM PASSING THROUGH THE PLAINS WILL PRODUCE LIFT INTO WESTERN AND SOUTHERN IOWA BY THURSDAY WITH SOME THREAT OF LIGHT PCPN IN THOSE AREAS. HOWEVER...THE LIFT WILL BE FIGHTING DRIER AIR ADVECTING IN FROM THE NORTHEAST. THE LIFT WILL PERSIST INTO FRIDAY MORNING BEFORE THE WAVE PASSES TO THE EAST. THEREFORE...THE CHANCES FOR PCPN IN THE SOUTH WILL CONTINUE INTO FRIDAY MORNING. ALONG THE FRONT TO THE NORTHWEST...SOME LIGHT PCPN IS ALSO EXPECTED BUT CONVERGENCE ALONG THE FRONT WILL BE DIMINISHING AS IT PUSHES SOUTH INTO THE STATE THURSDAY NIGHT. THIS BOUNDARY WILL ALSO HAVE LIMITED MOISTURE AS THE SYSTEM TO THE SOUTH ABSORBS MOST OF THE RICH GULF AIR HEADING INTO THE REGION. THEREFORE...THE RAIN THREAT ALONG THE FRONT WILL BE QUITE ISOLATED. IN GENERAL...THE THREAT FOR RAIN FROM EITHER SYSTEM WILL BE QUITE LIMITED AND ANY AMOUNTS APPEAR VERY LIGHT AT THIS TIME. THE WEATHER FOR MUCH OF FRIDAY INTO EARLY SUNDAY APPEARS QUIET WITH HIGH PRESSURE AND SUBSIDENCE DOMINATING THE WEATHER. THE NEXT SYSTEM SET TO AFFECT IOWA ARRIVES LATER IN THE WEEKEND WITH THE 12Z MODEL RUNS PUSHING BACK IN TIME JUST A BIT. HAVE CONTINUED POPS ON SUNDAY AND INTO SUNDAY NIGHT AS THIS SYSTEM DROPS THROUGH...HOWEVER THE THREAT FOR RAIN DOES NOT LOOK WIDESPREAD AT THIS TIME. TEMPERATURES WILL REMAIN AT OR BELOW NORMAL FOR THE DURATION OF THE EXTENDED AS BROAD NORTHWEST FLOW PERSIST. && .AVIATION...07/06Z ISSUED AT 1152 PM CDT TUE AUG 6 2013 EXPECTING VFR CONDITIONS THROUGH THE TAF PERIOD WITH THE MAIN CONCERN OF A COLD FRONT MOVING ACROSS OVERNIGHT TONIGHT. WIND SHIFT TO THE NORTHWEST IS EXPECTED PAST 08Z AND MAY SEE WEAK MIXING TO ALLOW FOR GUSTS AROUND 15 KNOTS DURING THE AFTERNOON. HIGH PRESSURE WILL BUILD IN AND DECOUPLE ANY WINDS BY 00Z THURSDAY OR A BIT SOONER. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE LONG TERM...COGIL AVIATION...PODRAZIK
Hazardous weather outlook, Aug 6, 11:46 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1146 PM CDT TUE AUG 6 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-080500- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 1146 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT INTO WEDNESDAY MORNING. LOCALLY BRIEF HEAVY RAIN AND SMALL HAIL MAYBE POSSIBLE...BUT WILL REMAIN NON SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND NIGHT SOUTH OF INTERSTATE 80. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. THUNDERSTORMS ARE AGAIN POSSIBLE LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE WEATHER AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 7, 12:17 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1217 AM CDT WED AUG 7 2013 IAZ074-075-070615- MAHASKA-MARION- 1217 AM CDT WED AUG 7 2013 ...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL... AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES WEST OF OSKALOOSA...MOVING NORTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HARVEY... LEIGHTON... BEACON... UNIVERSITY PARK... OSKALOOSA... NEW SHARON... KEOMAH VILLAGE... ROSE HILL... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AWB
Special weather statement, Aug 7, 12:24 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1224 AM CDT WED AUG 7 2013 IAZ060>062-073>075-070630- JASPER-MAHASKA-MARION-POLK-POWESHIEK-WARREN- 1224 AM CDT WED AUG 7 2013 ...LINE OF THUNDERSTORMS CAPABLE OF SMALL HAIL... AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF NEWTON TO 24 MILES SOUTHWEST OF NEWTON...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... RUNNELLS... PRAIRIE CITY... SWAN... LAMBS GROVE... NEWTON AIRPORT... NEWTON... MONROE... REASNOR... KELLOGG... LAKE RED ROCK... OAKLAND ACRES... GRINNELL AIRPORT... SULLY... GRINNELL... PELLA AIRPORT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AWB
Local storm report, Aug 7, 12:49 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1249 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HAIL NNE MASSENA 41.26N 94.77W
08/07/2013 E1.00 INCH CASS IA TRAINED SPOTTER
&&
AWBLocal storm report, Aug 7, 1:01 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
101 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL 1 N OSKALOOSA 41.31N 92.64W
08/07/2013 E1.00 INCH MAHASKA IA BROADCAST MEDIA
NICKEL TO QUARTER SIZED HAIL REPORTED BY AN OSKALOOSA
RADIO STATION OCCURING AT THE STATION.
&&
AWBLocal storm report, Aug 7, 1:16 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
116 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM HAIL 11 NE CORNING 41.11N 94.59W
08/07/2013 M1.50 INCH ADAMS IA PUBLIC
1 1/4 TO 1 1/2 INCH HAIL REPORTED ALONG WITH HEAVY RAIN.
&&
RVACHALESpecial weather statement, Aug 7, 1:21 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 121 AM CDT WED AUG 7 2013 IAZ061-074-075-070715- JASPER-MAHASKA-MARION- 121 AM CDT WED AUG 7 2013 ...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL... AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES NORTHWEST OF OSKALOOSA...MOVING SOUTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEIGHTON... NEW SHARON... OSKALOOSA... BEACON... UNIVERSITY PARK... KEOMAH VILLAGE... OSKALOOSA AIRPORT... ROSE HILL... FREMONT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AWB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:07 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 53 min |
| Aug 7, 12:43 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 32 min |
| Aug 7, 12:44 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 46 min |
| Aug 7, 1:14 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 46 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.